Translator Disclaimer
July/August 2017 Local Hardy and Rellich inequalities for sums of squares of vector fields
Michael Ruzhansky, Durvudkhan Suragan
Adv. Differential Equations 22(7/8): 505-540 (July/August 2017).

Abstract

We prove local refined versions of Hardy's and Rellich's inequalities as well as of uncertainty principles for sums of squares of vector fields on bounded sets of smooth manifolds under certain assumptions on the vector fields. We also give some explicit examples, in particular, for sums of squares of vector fields on Euclidean spaces and for sub-Laplacians on stratified Lie groups.

Funding Statement

The authors were supported in parts by the EPSRC grant EP/K039407/1 and by the Leverhulme Grant RPG-2014-02, as well as by the MESRK grant 5127/GF4. No new data was collected or generated during the course of the research.

Citation

Download Citation

Michael Ruzhansky. Durvudkhan Suragan. "Local Hardy and Rellich inequalities for sums of squares of vector fields." Adv. Differential Equations 22 (7/8) 505 - 540, July/August 2017.

Information

Accepted: 1 November 2016; Published: July/August 2017
First available in Project Euclid: 4 May 2017

zbMATH: 1373.35016
MathSciNet: MR3646469

Subjects:
Primary: 35A23, 35H20

Rights: Copyright © 2017 Khayyam Publishing, Inc.

JOURNAL ARTICLE
36 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.22 • No. 7/8 • July/August 2017
Back to Top